Repository: Freie Universität Berlin, Math Department

Browse by Projects

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Creators | Item Type | No Grouping
Jump to: Article
Number of items: 5.


Alphonse, Amal and Caetano, Diogo and Djurdjevac, Ana and Elliott, Charles M. (2023) Function spaces, time derivatives and compactness for evolving families of Banach spaces with applications to PDEs. Journal of Differential Equations, 353 . pp. 268-338.

Djurdjevac, Ana and Kremp, Helena and Perkowski, Nicolas (2022) Weak error analysis for a nonlinear SPDE approximation of the Dean-Kawasaki equation. Unpublished . (Unpublished)

Djurdjevac Conrad, Nataša and Köppl, Jonas and Djurdjevac, Ana (2022) Feedback Loops in Opinion Dynamics of Agent-Based Models with Multiplicative Noise. Entropy, 24 (10). pp. 1-23.

Helfmann, L. and Djurdjevac Conrad, N. and Djurdjevac, A. and Winkelmann, S. and Schütte, Ch. (2021) From interacting agents to density-based modeling with stochastic PDEs. Commun. Appl. Math. Comput. Sci., 16 (1). pp. 1-32. ISSN Online: 2157-5452; Print: 1559-3940

Djurdjevac, A. (2021) Linear Parabolic Problems in Random Moving Domains. ASA Jounal on Uncertainty Quantification, 9 (2).

This list was generated on Mon May 20 16:04:52 2024 CEST.